# SDR REXA2019070501103

- Difficulty date: July 5, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341708
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN CORROSION: [ DURING REMOTION OF 280 CROSSBEAM RELATED WITH NRC 00113 ]: CORROSION ON WEB OF COCKPIT BULKHEAD, AFT FACE IN STA. FS= 280 AND 11RBL TO 15RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) (TCI:53-10-219). CORROSION ON WEB OF COCKPIT BULKHEAD, AFT FACE IN STA. FS= 280 AND 11RBL TO 15RBL AT PAX CABIN. WEB OF COCKPIT BULKHEAD WAS REMOVED AND NEW WEB WAS INSTALLED PER SRM 51-42-06-001-001-A01, 51-42-10-001-001-01 AND 51-42-21-001-001-A01. LEVEL CORROSION 2.
